# SDR AALA20040165

- Difficulty date: February 1, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Unsecure
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T227/01  CENTER FUEL TANK UNABLE TO TRANSFER FUEL.  DIVERTED TO TUL.  LANDED WITHOUT INCIDENT.  FOUND AFT CENTER TANK BOOST PUMP CIRCUIT BREAKER IN BUT NOT LATCHED.  RESET CIRCUIT BREAKER.  ACCOMPLISHED OVERWEIGHT INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
